Open Access

The spectral problem and algebras associated with extended Dynkin graphs. I.


Full Text

Coming Soon.





Article Information

TitleThe spectral problem and algebras associated with extended Dynkin graphs. I.
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 4, 383-396
MathSciNet MR2243292
CopyrightThe Author(s) 2005 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. A. Kruglyak, S. V. Popovych, and Yuriĭ Samoĭlenko, The spectral problem and algebras associated with extended Dynkin graphs. I., Methods Funct. Anal. Topology 11 (2005), no. 4, 383-396.


BibTex

@article {MFAT345,
    AUTHOR = {Kruglyak, S. A. and Popovych, S. V. and Samoĭlenko, Yuriĭ},
     TITLE = {The spectral  problem and algebras associated with extended Dynkin graphs. I.},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {4},
     PAGES = {383-396},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=345},
}


All Issues